Simulation of multifractal products of Ornstein-Uhlenbeck type processes
Anh, Vo, Leonenko, Nikolai, Shieh, Narn-Rueih, & Taufer, Emanuele (2010) Simulation of multifractal products of Ornstein-Uhlenbeck type processes. Nonlinearity, 23(4), pp. 823-843.
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)|
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300)
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
Past > Schools > Mathematical Sciences
|Deposited On:||13 Jul 2011 23:08|
|Last Modified:||03 Dec 2012 12:07|
Repository Staff Only: item control page